# SDR DXTA2022012155510

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 12,368 hours, 9,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: INSIDE MAIN DOOR HANDLE IS EXTREMELY DIFFICULT TO MOVE FROM THE CENTER/STOWED POSITION TO THE "LOCKED" POSITION. // SIGNOFF//   ADJUSTED THE LATCH PLATE AND ECCENTRIC CIRCLES TO ALLOW THE MED TO OPEN AND CLOSE WITH LESS DIFFICULTY    OPERATIONAL CHECKS OF DOOR PASSED WITH NO DEFECTS NOTED. WORK DONE IAW CE-560XLS AMM 52-10-00.
